# SDR HEEA079751

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 20,292 hours
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Failed
- Location: Control Head
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL HEAD ON/OFF SWITCH INTERMITTENT. ON/OFF SWITCH BAD.  REPLACED BAD S2 ON/OFF SWITCH.  REPAIRED.  BENCH CHECK GOOD.
